# SDR YENA2023102401293

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL SKIN CUT OUT BULK CARGO AT LOWER SILL AREA BTW FR 6 0 TO FR 62 RH SIDE AT LOWER FUSELAGE; "REFERENCE WO 2023 252/1, NR 2023-456653 PERFORMED PERMANENT REPAIR ON INTERNAL SKIN CUT OUT BULK CARGO AT LOWER SILL AREA BTW FR 60 TO FR 62 RH SIDE AT LOWER FUSELAGE IAW A320 SRM 53-41-49-300-003 THIS REPAIR IS CATEGORY B AND MUST BE INSPECTION AT INTERVALS OF 60000FC/120000FH SUBSEQUENT INSPECTION AT INTERVALS OF TBD INSPECTION METHOD TBD IAW A320 53-41-49-205-003.
